Hi Fiona, I am sorry to read that you are not well. Are you asking if the flu symptoms you are experiencing are a sx of Tx or do you think that you have somehow contracted the flu? Could you add your details to your signature ie your genotype, fibroscan score etc as this will assist people with their comments to you. For me when on Tx I experienced transient headaches with sof/dac and drinking lots of water alleviated this. I drank about 2.5 litres a day. I didn't experience a temp or a bad cough and so this seems to suggest to me that you may be ill with the actual flu and I have previously read that this was experienced by a couple of forum members. I am not a doctor however. Do you have a doctor that you can go to with your queries. Also remember that you can make an apt with Gp2U to discuss. I have found the doctors there to be available, very helpful and familiar with Tx. I hope this helps
gt 1a VL 6m
F2/3 FibroScan - 9KPa in 2011 and 7KPa in 2015
sof/dac 10 December for 12 weeks
pre tx alt 85 ast 51
4 wk alt 34 ast 31 UND <35
8 wk alt 29 ast 32 UND <15
12wk alt 25 ast 25 EOT 3.3.16
SVR24 UND KPa5.3 F0 in normal range
I am well
.forever grateful to fixhepc
The life you save will be your own. START TREATMENT
Thank you received: 2254
In week 1 or 2 of my Tx I came down with a nasty head cold but I think that's all it was. One of my kids had it and I think I caught it from him.
If you're in the Southern Hemisphere we are coming up to the season of colds and flu so possibly it's just that. But if you're worried talk to your doc.
Hope you're feeling better soon. I'm on Harvoni (sof/lep) and I must say it's a very gentle treatment so far.
Diagnosed in 2004, had HCV for all my adult life. Until 2016!!!!
Harvoni treatment, started 19 March 2016
4 week results Bilirubin 12 down from 14 pre treatment,
Gamma 25 down from 52, ALT 19 down from 63, AST 19 down from 47,
VL <15 down from a lazy 6 million or so
Bilirubin 10, GGT 18, ALT 19, AST 21, VL UND
12 Weeks post EOT
Bilirubin 11, GGT 16, ALT 22, AST 20, VL UND
Sorry to hear that the commencement of treatment has not been smooth sailing. During the first week or two of Sof/Dac I had a mild tension headache and a small amount of extra nasal discharge. Also felt a bit dry eyed and vague at times but all these were very minor and I generally felt uplifted if anything. Most people seem to be similar so if you have strong flu type symptoms then that is likely cause so maybe check with doc if bad.
Am on day 8 of treatment with sof/Dac. have really bad case of the Flu and feel very sick, I have developed a bad cough
.is this a normal reaction?
The medications don't provide any protection from Flu so it could just be that, on the other hand.....
The medications can cause a bit of a flu like illness right at the start but 8 days is quite late.
People who are really close to the edge - compensated cirrhotics, can fall off the edge and decompensate on treatment initiation. I have had one patient whose ascites became a pleural effusion which for him felt like flu.
The trend is your friend - getting worse, see a doctor. Stable, maybe wait and see. Getting better, well that should continue....
The following user(s) said Thank You: pat1, CJ, Fara